# SDR ASAA2018090726037

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,227 hours, 12,490 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJ74671
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 52,634 hours, 22,785 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 HUNG START WITH RIGHT IGNITER SELECTED. STARTED NORMALLY WITH LEFT IGNITER SELECTED. GROUNDED - YES. REMOVED & REPLACED EXCITER UNIT REF AMM 74-11-01. AUDIBLE CHECKED GOOD REF AMM 74-00-00. POWER IDLE CHECKED NORMAL REF AMM 71-00-00.
